# SDR SWIA971407

- Difficulty date: February 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N129AM
- Make and model: Emb EMB-120RT
- Aircraft serial: 120119
- Engine: Pwa PW118
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Valve
- Condition: Out Of Adjust
- Location: Rt Mlg Door
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WHEN GEAR HANDLE WAS RETRACTED ALL 12 LIGHTS (RED AND GREEN) ILLUMINATED, EXCEPT RED LEFT A CIRCUIT LIGHT.  GEAR WOULD NOT RETRACT, COULD NOT DUPLICATE PROBLEM ON GROUND.  ADJUSTED RIGHT MAIN GEAR DOOR SEQUENCE VALVES.  REMOVED AND REPLACED GEAR SELECTOR FOR TROUBLESHOOTING, OPS CHECK GOOD.
